MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 502-11-52E
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
The surgeon reported to the rep that a review of x-rays taken immediately post-operatively for a primary left tha show the mdm liner was not locked into the shell.The surgeon plans to monitor the patient but does not have any plan to revise the patient at the time of report.The rep provided the post-op x-rays and usage sheet.The rep reported he may be able to get the operative report, and that no further information will be available.

Brand Name
TRIDENT HEMISPHERICAL CLUSTER HOLE SHELL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8934924
Report Number0002249697-2019-02981
Device Sequence Number525825
Product Code LPH
UDI-Device Identifier04546540432032
UDI-Public04546540432032
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number502-11-52E
Device Lot Number70965903
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR